# SDR UHLA201510210769

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 28,641 hours, 16,985 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR MFD INDICATION, UNCERTAIN WHEN DOOR OPEN.  R & R FWD PAX DOOR WARNING SENSORS HARNESS IAW AMM 52-72-20.  OPS CHECK OK.
